# SDR GTIA2025013038707

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 38,236 hours, 17,477 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA "B" AT THE L2 DOOR JUMP SEAT REPORTED DIRTY SOCKS SMELL DURING FINAL APPROACH-APPLIED TSM 05-50-00 NO ABNORMAL SMELL NOTED PERFORMED DECONTAMINATION OF ECS PER AMM 21-00-00. AIRCRAFT OK TO CONTINUE SERVICE.
